| Model Number |
392534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter needle failed to retract properly during use.The following information was provided by the initial reporter: "product would not safety properly and had to place in the sharps without the safety retracting.".
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure and corrective actions have been initiated to investigate this type of incident and identity the root cause.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter needle failed to retract properly during use.The following information was provided by the initial reporter: "product would not safety properly and had to place in the sharps without the safety retracting".